Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 452823, 5 pages
http://dx.doi.org/10.1155/2015/452823
Research Article

Sharp Bounds for Toader Mean in terms of Arithmetic and Second Contraharmonic Means

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 25 April 2015; Accepted 10 September 2015

Academic Editor: Lars E. Persson

Copyright © 2015 Wei-Mao Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Wei-Mao Qian, and Yue-Ying Yang, “Optimal convex combination bounds of geometric and Neuman means for Toader-type mean,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Wei-Mao Qian, and Yu-Ming Chu, “Sharp bounds for a special quasi-arithmetic mean in terms of arithmetic and geometric means with two parameters,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar